Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 365 / 1091

Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 

@happyhourglass

Hi - If I could travel back in time to advise myself whether to get a Covid vaccine, or not ...I'll bet you can guess along the lines of what I'd say to my healthy self, about to inflict unhealthiness upon me... 😲

My bathroom walls, that I've stripped the wallpaper off of, look at me silently, but questioningly when I visit them ...and I tell them I don't know when I'll be able to get back to them, or if I'll be able to be the one to help them to beauty. That's just one unfinished project in one room of my house. In February I was having a blast remodeling my home. What I'm doing today instead, I'd trade it in a heartbeat to be doing that once again!😶

But I do have some new friends... 😏 But I guess you've got that already! 😉


Lynne and dragonlover liked
ReplyQuote
Adam
 Adam
(@adamk)
Active Member
Joined: 1 year ago
Posts: 12
 

@baiseren I waited 4 weeks between shots instead of 21 days... The symptoms haven't gotten worse since changing diet to low histamine, low fodmap, anti inflammatory foods. I didn't have any reaction to the second shot at all (surprising I know), but continue to notice vertigo when I don't stick to the diet list above.


ReplyQuote
Iris Lynne
(@jardelina)
Active Member
Joined: 1 year ago
Posts: 40
 

@spacecadet can someone tell me what works? Anti histamine? Anti biotics? This is so debilitating and depressing.


ReplyQuote
Iris Lynne
(@jardelina)
Active Member
Joined: 1 year ago
Posts: 40
 

@azguy oh I feel for you. Why are they doing this to us?


ReplyQuote
Iris Lynne
(@jardelina)
Active Member
Joined: 1 year ago
Posts: 40
 

@adamk hello where do you get Procalm? Thanks

I need good relief

 


ReplyQuote
Adam
 Adam
(@adamk)
Active Member
Joined: 1 year ago
Posts: 12
 

@jardelina Prochlorperazine maleate is the drug. See your doctor for a prescription. 


ReplyQuote
Carolina
(@carolina)
New Member
Joined: 1 year ago
Posts: 2
 

New member here from Australia . Suffering similarities story from first AstraZeneca vaccine .

no apparent solutions and 4 weeks in now . Over it . 
anyone else having problems of headache and panic attacks to name but a few ! 


ReplyQuote
Iris Lynne
(@jardelina)
Active Member
Joined: 1 year ago
Posts: 40
 

@ghatzipa does this regime help with dizziness? Thanks.


ReplyQuote
Carolina
(@carolina)
New Member
Joined: 1 year ago
Posts: 2
 

Forgot to mention anyone been diagnosed with elevated D diner blood results ?


ReplyQuote
Iris Lynne
(@jardelina)
Active Member
Joined: 1 year ago
Posts: 40
 

@mvall how are you now?


ReplyQuote
Iris Lynne
(@jardelina)
Active Member
Joined: 1 year ago
Posts: 40
 

@rries what is the medicine,? Seemed to help you.that is good.


ReplyQuote
dragonlover
(@isismadec)
Very Active Member
Joined: 1 year ago
Posts: 237
 
Posted by: @happyhourglass

I'm probably the oddball out of the bunch here since I have yet to get vaccinated at all so I haven't experienced any side effects whatsoever but as someone who has been dealing with dizziness, vertigo and unsteadiness for a year now and hasn't been diagnosed needless to say I'm not looking forward to getting any of these vaccines whatsoever. Don't know if it will be in worth it to discuss with my doctor considering they're just saying to get the vaccine regardless of what you are suffering from. It also doesn't help that they're not believing that any of the vaccines are causing unpleasant reactions and so they wind up running tests upon tests only for them to come back negative and costing you a bunch even with insurance. Not sure what to do. Would it be wise to just prepare for the worse? Any advice I will appreciate

I did not get vaccinated because I had concerns that the vaccine would aggravate my Meniere's Disease, so I started researching, which brought me to to this forum.  Based on what I read here, I decided against getting the vaccine.  I also talked to my doctor who told me that with my history of a  vestibular disorder, that it was likely I would suffer severe vestibular side effects if I did get the vaccine.  That further confirmed my decision to not get it.

Just because they are advocating the one-size-fits-all approach doesn't mean it's the right thing and doesn't mean you should go along with it just because that's what you're being told.   Do your research and talk to your doctor before you decide.  


ReplyQuote
Iris Lynne
(@jardelina)
Active Member
Joined: 1 year ago
Posts: 40
 

@lrdizzyaf what kind of antihistamines are you taking? Thanks

 


ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 
Posted by: @adamk

@jardelina Prochlorperazine maleate is the drug. See your doctor for a prescription. 

Hello Iris Lynne, I see where you posted elsewhere that you're into your third month. Maybe you've seen your doctor, but if not, I think Adam's advice to do so would be an idea worth your consideration.


ReplyQuote
chels8957
(@chels8957)
Active Member
Joined: 1 year ago
Posts: 23
 

Hi everyone, just wanted to follow up and see if anyone has heard of something called Sensory Mismatch? In vestibular rehab, the doctor said he suspects I might have it. After doing some research, Im still not exactly sure what it is, but Im gathering that your brain isnt able to process movement at the speed in which you move around. As a result you are constantly dizzy because your eyes cant catch up. It has nothing to do with the quality of your eyesight, etc I believe its just impacts the vestibular system.

I had never heard of this term before and wasn't sure if anyone had any insights. He asked me if I get motion sickness in the car, and I always have, so I guess that is related as well. In general, I know this onset of terrible vertigo has to be from the vaccine and I just want to figure out what is wrong exactly.


Sassafras liked
ReplyQuote
Page 365 / 1091